# SDR AALA202008209020

- Difficulty date: August 19, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 33,353 hours, 13,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SUSPECTED CRACKED LEFT HAND FLIGHT DECK #1 WINDOW FRAME POST AT BS 140 AND S5 LEFT. REPAIRED AND INSTALLED PREVENTIIVE MOD ON THE WINDOW FRAME POST PER EA  305915 AND ECO J2009BA.
